# SDR IPXA2020072438142

- Difficulty date: July 7, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 68,819 hours, 13,000 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Angle
- Part number: ARB16476
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  RT WING NR 2 SLAT O/B UPPER METAL SEAL SUPPORT ANGLE WAS CRACKED.  REMOVED AND REPLACED THE NR 2 SLAT OTBD UPPER METAL SEAL SUPPORT ANGLE IAW SRM 51-35-01 & 51-35-02. (MINOR)
